MAUDE Adverse Event Report: IMTMEDICAL PTE. LTD. IFLOW; SET,TUBING AND SUPPORT, VENTILATOR (W/HARNESS)

IMTMEDICAL PTE. LTD. IFLOW; SET,TUBING AND SUPPORT, VENTILATOR (W/HARNESS)
Model Number IFLOW 200 S ADULT/PEDIATRIC PROXIMAL FLOW SENSOR
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was sent to us for evaluation but we have not received it yet.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported bellavista - iflow 200s sensor came apart while on a patient.Furthermore, the customer confirmed that the patient was removed from the ventilator due to problem but no patient harm associated with the event.
 
Additional Manufacturer Narrative
Results of investigation: the suspect device was not returned for investigation.Vyaire medical was unable to determine the exact root cause but most likely it is due to an improper/ rough handling based on simulations and break tests performed.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
IFLOW
Common Device Name
SET,TUBING AND SUPPORT, VENTILATOR (W/HARNESS)
Manufacturer (Section D)
IMTMEDICAL PTE. LTD.
510 technology dr10 jalan kila
singapore
Manufacturer (Section G)
TECHNOCOM SYSTEM SDN. BHD.
plo 1 jalan firma 1
kawasan perindustrian tebrau 1
johor bahru, 81100
MY   81100
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12836993
Report Number3004553423-2021-01268
Device Sequence Number4351766
Product Code BZO
UDI-Device Identifier07640149380767
UDI-Public(01)07640149380767
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIFLOW 200 S ADULT/PEDIATRIC PROXIMAL FLOW SENSOR
Device Catalogue Number301.328.020
Device Lot Number4620
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight111 KG